Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 246, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 2, 2011, 12:27 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 47 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2011, 12:27 AM CDT (05:27 UTC)
- Expired
- May 2, 2011, 1:14 AM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 63 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 12:30 AM CDT | HAIL 2 | Dallas, TX | |
| May 2, 12:30 AM CDT | HAIL 2 | Grand Prarie, TX | |
| May 2, 12:35 AM CDT | HAIL 1 | Arlington, TX | |
| May 2, 12:35 AM CDT | HAIL 1.25 | Arlington, TX | |
| May 2, 12:40 AM CDT | HAIL 1.75 | Grand Prairie, TX | |
| May 2, 1:00 AM CDT | HAIL 1.75 | 1 Se Addison, TX | GOLFBALL HAIL NEAR I-635 AND FOREST LANE. |
| May 2, 1:04 AM CDT | HAIL 1.25 | 2 E University Park, TX | LAKE HIGHLANDS |
| May 2, 1:04 AM CDT | HAIL 1.25 | Dallas, TX | IN LAKE HIGHLANDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 620 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS54 KFWD 020527
SVRFWD
TXC113-439-020630-
/O.NEW.KFWD.SV.W.0246.110502T0527Z-110502T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 AM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 130 AM CDT
* AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR GRAND PRAIRIE...AND
MOVING NORTHEAST AT 40 MPH. THIS WARNING WILL REPLACE THE PREVIOUS
SEVERE THUNDERSTORM WARNING FOR TARRANT COUNTY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUNCANVILLE AROUND 1235 AM
COCKRELL HILL AND IRVING AROUND 1240 AM
HIGHLAND PARK AND FARMERS BRANCH AROUND 1250 AM
DALLAS...UNIVERSITY PARK AND ADDISON AROUND 1255 AM
BALCH SPRINGS AROUND 100 AM
RICHARDSON AROUND 105 AM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 47 AND 71...
I-20 BETWEEN MILE MARKERS 448 AND 484...
I-30 BETWEEN MILE MARKERS 27 AND 64...
I-45 BETWEEN MILE MARKERS 275 AND 284...
I-635 BETWEEN MILE MARKERS 1 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.
&&
LAT...LON 3299 9651 3271 9652 3257 9706 3272 9717
3300 9683 3300 9669 3299 9659
TIME...MOT...LOC 0527Z 239DEG 33KT 3269 9702
$$3 follow-up statements
589
WWUS54 KFWD 020537
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1237 AM CDT MON MAY 2 2011
TXC439-020547-
/O.CAN.KFWD.SV.W.0246.000000T0000Z-110502T0630Z/
TARRANT TX-
1237 AM CDT MON MAY 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TARRANT COUNTY IS
CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 448 AND 454...
I-30 BETWEEN MILE MARKERS 27 AND 32.
LAT...LON 3299 9652 3271 9652 3258 9702 3281 9703
3300 9683
TIME...MOT...LOC 0537Z 239DEG 33KT 3274 9693
$$
TXC113-020630-
/O.CON.KFWD.SV.W.0246.000000T0000Z-110502T0630Z/
DALLAS TX-
1237 AM CDT MON MAY 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR DALLAS COUNTY...
AT 1237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO BETWEEN QUARTER AND
GOLF BALL SIZE. THIS STORM WAS LOCATED 4 MILES NORTHEAST OF GRAND
PRAIRIE...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHLAND PARK AND FARMERS BRANCH AROUND 1250 AM CDT...
DALLAS...UNIVERSITY PARK AND ADDISON AROUND 1255 AM CDT...
BALCH SPRINGS AROUND 100 AM CDT...
BUCKINGHAM...RICHARDSON AND MESQUITE AROUND 105 AM CDT...
GARLAND AROUND 110 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 47 AND 70...
I-20 BETWEEN MILE MARKERS 455 AND 483...
I-30 BETWEEN MILE MARKERS 33 AND 64...
I-45 BETWEEN MILE MARKERS 276 AND 284...
I-635 BETWEEN MILE MARKERS 1 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
&&
LAT...LON 3299 9652 3271 9652 3258 9702 3281 9703
3300 9683
TIME...MOT...LOC 0537Z 239DEG 33KT 3274 9693
$$272
WWUS54 KFWD 020554
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 AM CDT MON MAY 2 2011
TXC113-020630-
/O.CON.KFWD.SV.W.0246.000000T0000Z-110502T0630Z/
DALLAS TX-
1254 AM CDT MON MAY 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN DALLAS COUNTY...
AT 1254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HIGHLAND PARK...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BUCKINGHAM...RICHARDSON AND MESQUITE AROUND 105 AM CDT...
GARLAND AND SUNNYVALE AROUND 110 AM CDT...
ROWLETT AROUND 115 AM CDT...
SACHSE AROUND 120 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 54 AND 70...
I-30 BETWEEN MILE MARKERS 39 AND 63...
I-45 BETWEEN MILE MARKERS 282 AND 284...
I-635 BETWEEN MILE MARKERS 5 AND 29.
LAT...LON 3299 9653 3298 9652 3280 9652 3277 9653
3272 9682 3281 9703 3300 9683 3299 9659
TIME...MOT...LOC 0554Z 239DEG 33KT 3282 9677
$$987
WWUS54 KFWD 020614
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 AM CDT MON MAY 2 2011
TXC113-020624-
/O.CAN.KFWD.SV.W.0246.000000T0000Z-110502T0630Z/
DALLAS TX-
114 AM CDT MON MAY 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS COUNTY IS
CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 54 AND 70...
I-30 BETWEEN MILE MARKERS 39 AND 63...
I-45 BETWEEN MILE MARKERS 281 AND 284...
I-635 BETWEEN MILE MARKERS 4 AND 29.
AT 114 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3299 9653 3298 9652 3280 9652 3277 9653
3272 9682 3281 9703 3300 9683 3299 9659
TIME...MOT...LOC 0614Z 239DEG 33KT 3291 9658
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 11:40 PM CDT, 47 minutes earlier.
Area forecast discussion, May 1, 11:40 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1140 PM CDT SUN MAY 1 2011 .AVIATION... LITTLE CHANGE TO PREVIOUS TRENDS ON 00Z TAF FORECAST...AS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AND INTO THE MID MORNING HOURS MONDAY ACROSS MAINLY THE D/FW TERMINALS...THOUGH BROUGHT MENTION INTO WACO BY DAYBREAK OR 11Z MONDAY...AS BEST FORCING REMAINS JUST NORTH OF THAT AIRPORT. LOOK FOR MVFR CONDITIONS TO GO IFR OCCASIONALLY ON BOTH VSBY AND CIGS WITH RAINS AFTER 09Z OR 4 AM AT D/FW TERMINALS...WITH IFR CIGS OCCURRING AT WACO BY 11Z. AFTER 18Z/MIDDAY MONDAY...MAIN UPPER ENERGY FINALLY BEGINS ACCELERATING EAST ACROSS OK/KS/N TX WITH A GRADUAL IMPROVEMENT TO LOW MVFR AND JUST OCCASIONAL LIGHT RAIN AFTERWARD...WITH AN IMPROVEMENT TO HIGH MVFR/025 FT AFTER 00Z OR 7 PM MON EVENING. NORTH FLOW AROUND 10 KTS UNTIL MID MORNING MONDAY...THEN AROUND 15 KTS WITH OCCASIONAL GUST TO 20 KTS DURING THE AFTERNOON...BECOMING NW 7-10 KTS TUES EVENING. CONFIDENCE RELATIVELY HIGH THROUGH MID MORNING MONDAY...THEN JUST MODERATE AFTERWARD ON TRENDS AS ANY SLOWING OR SPEEDING UP OF THE UPPER DISTURBANCE COULD RESULT IN CHANGES IN FUTURE FORECASTS. 05/ && .UPDATE... RADAR CONTINUES TO SHOW CONVECTION DEVELOPING OVER THE SOUTHWESTERN COUNTIES AND SPREADING NORTHEAST WITH STRONGER SHOWERS AND THUNDERSTORMS FROM THE METROPLEX TO SHERMAN...BONHAM AND PARIS. THIS CONVEYOR BELT IS EXPECTED TO PERSIST OVERNIGHT AND MAY TILT A LITTLE MORE WEST TO EAST IN THE LATE NIGHT HOURS. ADDITIONAL DEVELOPMENT TO OUR SOUTHWEST CONTINUES TO BE INDICATED BY MOST DETERMINISTIC MODELS AS THE UPPER LOW BEGINS TO MOVE EAST. HAVE ADJUSTED POPS TO MATCH CURRENT AND EXPECTED TRENDS OVERNIGHT. ECHO TRAINING MAY CAUSE SOME FLOODING PROBLEMS LATER TONIGHT AND MONDAY MORNING. THE COLD FRONT HAS MOVED SOUTH OUT OF THE CWA WITH TEMPERATURES HOVERING IN THE 40S. LOOKS LIKELY NEW RECORD LOW TEMPERATURE FOR MAY 2TH WILL BE SET AT DFW BY DAYBREAK. CURRENT RECORD IS 44 DEGREES IN 1974. 75 && .PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 1 2011/ A COLD FRONT WILL CONTINUE TO MOVE SOUTH THROUGH NORTH TEXAS LATE THIS AFTERNOON. THERE WILL STILL BE A SMALL THREAT OF SUPERCELL STORMS ALONG AND AHEAD OF THE BOUNDARY OVER THE SOUTHEAST COUNTIES UNTIL THE FRONT PASSES. WE WILL LEAVE THE TORNADO WATCH IN PLACE BUT WILL CANCEL IT AFTER THE FRONT MOVES SOUTH OF THE REGION. ELEVATED SHOWERS AND THUNDERSTORMS WILL BE ONGOING THROUGH THE EVENING AND SHOULD EVEN INCREASE IN COVERAGE OVERNIGHT AS LARGE SCALE LIFT FROM AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM INCREASES AND ISENTROPIC LIFT ALSO INCREASES. THERE WILL BE A THREAT OF SEVERE THUNDERSTORMS OVERNIGHT WITH HAIL BEING THE PRIMARY HAZARD. MOISTURE WILL CONTINUE TO BE LIFTED OVER THE COLD FRONT ON MONDAY AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE LIKELY. RAIN AND THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT AS THE UPPER LEVEL TROUGH AXIS MOVES EAST OF THE REGION AND SUBSIDENCE INCREASES. THERE WILL BE A THREAT OF LOCALLY HEAVY RAINFALL TONIGHT THROUGH MONDAY...ESPECIALLY IN THE NORTHEAST ZONES. HOWEVER...SINCE RAINFALL AMOUNTS THROUGH THIS AFTERNOON HAVE BEEN LIGHT IN THE NORTHEAST...THE THREAT OF FLASH FLOODING HAS DECREASED WITH THIS EVENT. THEREFORE...NO FLOOD/FLASH FLOOD WATCH WILL BE NECESSARY. THE REMAINDER OF THE WEEK THROUGH THE WEEKEND SHOULD BE RAIN FREE AND RELATIVELY QUIET WITH DRY WEST TO NORTHWEST FLOW ALOFT AND A SLOW RETURN OF LOW LEVEL MOISTURE. THE LOW LEVELS OF THE ATMOSPHERE WILL MOISTEN UP LATE IN THE WEEKEND AS A LOW PRESSURE SYSTEM DEEPENS IN THE WEST. IT APPEARS THAT MOST OF THE ENERGY WITH THIS SYSTEM WILL STAY NORTH OF THE FORECAST AREA BUT SOME LOW THUNDERSTORM CHANCES MAY RETURN ON SUNDAY AS A COLD FRONT APPROACHES FROM THE NORTH. FOR NOW WILL ONLY INCLUDE 10 PERCENT POPS AS THE TIMING OF THE FRONT IS STILL VERY UNCERTAIN. TEMPERATURES TONIGHT THROUGH TUESDAY MORNING WILL BE VERY COOL WITH LOWS TONIGHT AND MONDAY NIGHT IN THE 40S...EXCEPT FOR SOME 30S IN THE NORTH AND WEST. IT DOES NOT LOOK LIKE A FREEZE WILL OCCUR BUT A FEW SPOTS BY REACH THE MID 30S...ESPECIALLY EARLY TUESDAY MORNING. HIGHS MONDAY WILL BE MAINLY IN THE 40S AND 50S. A WARMING TREND IS EXPECTED TUESDAY AFTERNOON THROUGH THE REMAINDER OF THE WEEK AS CLOUDS CLEAR AND SOUTHERLY WINDS RETURN. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 43 53 43 69 49 / 80 80 40 5 0 WACO, TX 44 58 43 68 45 / 70 70 40 5 0 PARIS, TX 43 51 43 64 44 / 80 80 50 5 0 DENTON, TX 40 51 40 70 44 / 80 70 30 5 0 MCKINNEY, TX 43 53 38 67 42 / 80 80 40 5 0 DALLAS, TX 43 54 44 67 50 / 80 80 40 5 0 TERRELL, TX 44 53 43 66 45 / 70 80 50 5 0 CORSICANA, TX 45 56 44 66 47 / 60 70 50 5 0 TEMPLE, TX 46 57 42 68 44 / 60 60 40 5 0 MINERAL WELLS, TX 42 51 37 68 42 / 80 70 20 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/75
Hazardous weather outlook, May 1, 7:25 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 725 PM CDT SUN MAY 1 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 725 PM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THE OVERNIGHT HOURS...MAINLY SOUTHEAST OF A CISCO...MINERAL WELLS... GAINESVILLE LINE. SOME STORMS MAY BECOME MARGINALLY SEVERE WITH HAIL...FREQUENT LIGHTNING...AND LOCALIZED HEAVIER RAINFALL THE MAIN HAZARDS. THE HEAVIER RAINS MAY RESULT IN STREET FLOODING AND RISES ON SMALLER TRIBUTARIES OVERNIGHT...ALONG WITH LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH EARLY TUESDAY MORNING. IT WILL BE LESS FAVORABLE FOR SEVERE STORMS DUE TO MORE STABLE CONDITIONS. HOWEVER...LOCALLY HEAVY RAINFALL AND FLOODING WILL REMAIN POSSIBLE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR HAIL REPORTS ACROSS THE MAJORITY OF NORTH TEXAS. 05/
In the hours before
Local storm report, May 1, 11:32 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT SUN MAY 01 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL PLANO 32.95N 96.72W
05/01/2011 E0.75 INCH COLLIN TX TRAINED SPOTTERLocal storm report, May 1, 11:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 PM CDT SUN MAY 01 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL GODLEY 32.45N 97.53W
05/01/2011 E0.75 INCH JOHNSON TX EMERGENCY MNGRSpecial weather statement, May 2, 12:04 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 AM CDT MON MAY 2 2011
TXZ116-129-020530-
PALO PINTO TX-EASTLAND TX-
1204 AM CDT MON MAY 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN EASTLAND COUNTY
SOUTHERN PALO PINTO COUNTY
AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 5 MILES SOUTHWEST OF
CISCO AND 12 MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT
40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE
CISCO...EASTLAND...GORDON...RANGER AND MINERAL WELLS.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND PENNY
TO NICKEL-SIZED HAIL CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3252 9878 3251 9858 3261 9857 3274 9828
3255 9810 3251 9820 3251 9847 3241 9847
3222 9902 3232 9913 3237 9912
TIME...MOT...LOC 0504Z 227DEG 35KT 3235 9900Local storm report, May 2, 12:06 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1206 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL 1 N BURLESON 32.54N 97.32W
05/02/2011 E1.00 INCH JOHNSON TX NWS EMPLOYEESpecial weather statement, May 2, 12:06 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1206 AM CDT MON MAY 2 2011
TXZ130-141-020530-
ERATH TX-COMANCHE TX-
1206 AM CDT MON MAY 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL COMANCHE COUNTY
ERATH COUNTY
AT 1206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 9 MILES NORTHWEST OF
DUBLIN AND 15 MILES NORTHWEST OF COMANCHE...MOVING NORTHEAST AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON...DUBLIN...
STEPHENVILLE...HUCKABAY AND MORGAN MILL.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND PENNY
TO NICKEL-SIZED HAIL CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3225 9858 3231 9847 3233 9847 3252 9821
3252 9819 3228 9797 3195 9851 3218 9867
TIME...MOT...LOC 0506Z 227DEG 35KT 3218 9846Special weather statement, May 2, 12:23 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 AM CDT MON MAY 2 2011
TXZ143-020545-
HAMILTON TX-
1223 AM CDT MON MAY 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HAMILTON COUNTY
AT 1222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 13 MILES SOUTH OF
HAMILTON...MOVING NORTHEAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CRANFILLS GAP.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
MARBLE TO PENNY-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3190 9791 3169 9777 3163 9784 3146 9818
3146 9819 3154 9827
TIME...MOT...LOC 0522Z 220DEG 24KT 3154 9815The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:03 PM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 1, 10:08 PM CDT | Special Weather Statement | FWD | Collin | 37 min |
| May 1, 10:18 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| May 1, 10:36 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 54 min |
| May 1, 10:39 PM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 1, 10:43 PM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 1, 11:02 PM CDT | Special Weather Statement | FWD | Collin | 58 min |
| May 1, 11:24 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 66 min |
| May 2, 12:04 AM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| May 2, 12:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| May 2, 12:15 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 60 min |
| May 2, 12:23 AM CDT | Special Weather Statement | FWD | Hamilton | 22 min |
| May 2, 12:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 43 min |
| May 2, 12:35 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 55 min |
| May 2, 12:42 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 48 min |
| May 2, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 20 min |
| May 2, 1:03 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 57 min |
| May 2, 1:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 64 min |
| May 2, 1:15 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 54 min |
| May 2, 1:22 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 53 min |
| May 2, 1:30 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| May 2, 1:36 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hood, Somervell | 54 min |
| May 2, 1:47 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Lampasas, Mills | 58 min |
| May 2, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Rockwall | 67 min |
| May 2, 2:06 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Tarrant, Wise | 54 min |
| May 2, 2:27 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 33 min |
| May 2, 3:28 AM CDT | Special Weather Statement | FWD | Bosque | 32 min |
| May 2, 3:55 AM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| May 2, 4:02 AM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| May 2, 4:32 AM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 2, 5:02 AM CDT | Special Weather Statement | FWD | Coryell | 28 min |
| May 2, 5:47 AM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 2, 7:45 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| May 2, 9:20 AM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more | 3 hr |
| May 2, 12:14 PM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more | 2 hr |
| May 2, 12:40 PM CDT | River Flood Warning | FWD | Collin | 26 hr |
| May 2, 2:17 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Delta, Denton, Fannin, Grayson and 5 more | 4 hr |
| May 2, 3:15 PM CDT | River Flood Warning | FWD | Dallas | 29 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.